Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica makes me feel high meltingpot

Posted by ed_uk2010 on August 2, 2018, at 12:54:04

In reply to Lyrica makes me feel high, posted by meltingpot on August 2, 2018, at 5:28:37

>When I take 150mg of Lyrica it makes me feel high the next morning. My mood feels bright, I don't feel tired, my head doesn't feel under any pressure, I feel like chatting to people. It's strange. Is this normal or is this something like a heroin induced high?

It is fairly common for Lyrica to induce euphoria. It's very likely that Lyrica will receive further prescribing controls in future. Although it may initially seem great.... The problem is, it can cause dependence quite readily, so it's something to be treated with care.

If your doctor agrees to prescribe pregabalin for therapeutic use, I think it's important to increase gradually to find the minimum amount that makes you feel better. Taking doses which make you feel high, although a relief, can lead to a dependence situation where you feel worse when it wears off - often with much anxiety and low mood.

Use wisely :)

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1100068
URL: http://www.dr-bob.org/babble/20180728/msgs/1100079.html